Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS North Platte, NE

June 24, 2015Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2015, 2:21 AM MDT for Sheridan County, Nebraska. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 2:21 AM MDT (08:21 UTC)
Expired
Jun 24, 2015, 3:15 AM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 143 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:30 AM MDTHAIL 112 Nnw Hay Springs, NEESTIMATED TIME OF 230 AM MDT.
Jun 24, 2:35 AM MDTHAIL 16 N Gordon, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 8.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS53 KLBF 240821
SVRLBF
NEC161-240915-
/O.NEW.KLBF.SV.W.0119.150624T0821Z-150624T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 AM MDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 315 AM MDT

* AT 216 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF HAY SPRINGS...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...GORDON...CLINTON...METCALF STATE WILDLIFE MANAGEMENT
  AREA...INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...MOUNT MARIA...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AND WHITE CLAY.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10223 4287 10208 4284 10208 4259 10277
      4278 10278 4278 10279 4289 10281 4301 10259
TIME...MOT...LOC 0821Z 231DEG 30KT 4281 10276

HAIL...1.50IN
WIND...<50MPH

$$

ROBERG
3 follow-up statements
955 
WWUS53 KLBF 240837
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CDT WED JUN 24 2015

NEC161-240915-
/O.CON.KLBF.SV.W.0119.000000T0000Z-150624T0915Z/
SHERIDAN NE-
237 AM MDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 315 AM MDT...

AT 230 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
PINE RIDGE...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...INTERSECTION OF
HIGHWAY 87 AND CRAVEN CREEK ROAD AND WHITE CLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10223 4287 10208 4284 10208 4259 10277
      4278 10278 4278 10279 4289 10281 4301 10259
TIME...MOT...LOC 0836Z 225DEG 31KT 4290 10259

HAIL...1.50IN
WIND...<50MPH

$$

ROBERG
593 
WWUS53 KLBF 240845
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 AM CDT WED JUN 24 2015

NEC161-240915-
/O.CON.KLBF.SV.W.0119.000000T0000Z-150624T0915Z/
SHERIDAN NE-
245 AM MDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 315 AM MDT...

AT 240 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PINE RIDGE...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10223 4287 10208 4284 10208 4259 10277
      4278 10278 4278 10279 4289 10281 4301 10259
TIME...MOT...LOC 0844Z 236DEG 39KT 4297 10250

HAIL...1.50IN
WIND...<50MPH

$$

ROBERG
588 
WWUS53 KLBF 240904
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 AM CDT WED JUN 24 2015

NEC161-240915-
/O.CON.KLBF.SV.W.0119.000000T0000Z-150624T0915Z/
SHERIDAN NE-
304 AM MDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 315 AM MDT...

AT 302 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PINE RIDGE...AND MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...WHITE CLAY...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...INTERSECTION OF HIGHWAY
87 AND CRAVEN CREEK ROAD AND MOUNT MARIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10223 4287 10208 4284 10208 4259 10277
      4278 10278 4278 10279 4289 10281 4301 10259
TIME...MOT...LOC 0904Z 267DEG 30KT 4292 10262

HAIL...1.50IN
WIND...<50MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:23 PM MDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 23, 10:23 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1123 PM CDT TUE JUN 23 2015

.SYNOPSIS...
ISSUED AT 359 PM CDT TUE JUN 23 2015

RELATIVELY FAST ZONAL FLOW ALOFT REMAINS IN PLACE ACROSS NORTHERN
HALF OF CONUS...WITH A BROAD UPPER LEVEL HIGH STRETCHED ACROSS THE
SOUTH. A WEAK MID-LEVEL SHORTWAVE TROUGH WAS NOTED ON WATER VAPOR
TRACKING EAST ACROSS MONTANA. AT THE SURFACE A LEE SIDE AREA OF LOW
PRESSURE WAS DEEPENING OVER EASTERN COLORADO...WITH A WARM FRONT
STRETCHED EASTWARD NEAR THE KANSAS/NEBRASKA BORDER. WINDS WERE
SOUTHEAST NORTH OF THE FRONT...WHICH HAS SLOWLY RETURNED DEEPER LOW
LEVEL MOISTURE TO THE CWA THROUGH THE DAY. CLOUD COVER HAS HELD
TOUGH OVER MUCH OF THE FORECAST AREA TODAY DUE PERSISTENT MID-LEVEL
WARM AIR ADVECTION...WHICH HAS KEPT SURFACE TEMPS A FEW DEGREES
COOLER IN THE MID TO UPPER 70S WITH A FEW 80S IN FAR SOUTHWEST
NEBRASKA.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 359 PM CDT TUE JUN 23 2015

CU BECOMING MORE WIDESPREAD ALONG THE FRONT RANGE IN CO AND SOUTH
CENTRAL WYO. ISOLATED TO SCATTERED STORMS WILL LIKELY DEVELOP JUST
EAST OF THIS AREA AS THE CAP CONTINUES TO ERODE. DAYTIME INSOLATION
AND DEWPOINTS NEAR 60 IN THE NEBRASKA PANHANDLE HAS DESTABILIZED THE
BOUNDARY LAYER WITH AROUND 1500 J/KG OF MLCAPE NOTED FROM
DEUEL-GARDEN COUNTIES WESTWARD. MID-LEVEL WAA THROUGH THE DAY HAS
STEEPENED LAPSE RATES. LOW LEVEL JET STRENGTHENING ACROSS WESTERN
KANSAS INTO SOUTHWEST NEBRASKA LATE THIS EVENING WILL BE THE FOCUS
FOR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY AS IT MOVES EAST
TONIGHT. MODELS SHOW STRONG MOISTURE ADVECTION ALONG 305K TO 315K
THETA SURFACES WITH MOISTURE CONVERGENCE ALONG THE NOSE OF THE JET
AS IT SURGES NORTHWARD OF THE WARM FRONT POSITIONED NEAR THE KS/NE
BORDER. THE AREA CONSISTENTLY FAVORED BY SOME CAMS FOR CONVECTION
TONIGHT GENERALLY EXTENDS FROM THE I-80 CORRIDOR NORTHWARD TO
HIGHWAY 2. GIVEN THE MODESTLY SHEARED ENVIRONMENT WITH A 50KT JET
ALOFT...A FEW STORMS MAY BE SEVERE WITH LARGE HAIL IN WESTERN
NEBRASKA DURING THE LATE EVENING AND EARLY OVERNIGHT HOURS. THE
THREAT WANES WITH TIME AND EASTWARD EXTENT.

MODELS SHOW THUNDERSTORM ACTIVITY PUSHING EAST EARLY WEDNESDAY
MORNING. EASTERLY UPSLOPE FLOW WILL PROMOTE THE DEVELOPMENT OF
STRATUS CLOUDS...AND POSSIBLE A FEW AREAS OF FOG TOWARD THE
PANHANDLE. BOUNDARY LAYER MIXING ERODES THE STRATUS DECK BY LATE
MORNING INTO THE EARLY AFTERNOON HOURS. POPS RETURN TO THE FORECAST
LATE IN THE DAY FOR PARTS OF THE PANHANDLE WHERE CONVECTIVE
INITIATION IS POSSIBLE IN THE VICINITY OF A LEE SIDE SURFACE TROUGH.
MOST THUNDERSTORM ACTIVITY WILL LIKELY OCCUR AFTER 00Z THURSDAY
WHICH TAKES IT BEYOND THE SHORT TERM PERIOD.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 359 PM CDT TUE JUN 23 2015

FRONT PUSHES SOUTH INTO THE SOUTHERN PLAINS THURSDAY...THEN BEGINS
TO WASH OUT FRIDAY. IN THE MEANTIME UPPER LEVEL HIGH PRESSURE WILL
BE INTENSIFYING ACROSS THE INTERMOUNTAIN WEST. FLOW ALOFT WILL
GRADUALLY BECOME NORTHWEST THURSDAY AND NORTH TO NORTHWEST FRIDAY
ACROSS OUR REGION AS THE RIDGE CONTINUES TO STRENGTHEN TO OUR WEST.
MODELS CONTINUE TO SUGGEST AN UPPER LEVEL DISTURBANCE WILL TRACK
SOUTHEAST THURSDAY NIGHT WITHIN THE FLOW...AND SCATTERED
THUNDERSTORMS SHOULD DEVELOP LATE IN THE AFTERNOON ACROSS THE
WESTERN HIGH PLAINS JUST AHEAD OF THE APPROACHING DISTURBANCE.
EASTERLY UPSLOPE FLOW AND ADEQUATE BULK SHEAR SHOULD HELP STORMS
ORGANIZE INTO ONE OR TWO CLUSTERS AS THEY MOVE SOUTHEAST THURSDAY
NIGHT.

FRIDAY INTO EARLY NEXT WEEK...UPPER LEVEL HIGH PRESSURE RIDGING WILL
CONTINUE ACROSS THE INTERMOUNTAIN WEST...WITH FLOW ALOFT NORTH TO
NORTHWEST. THIS TYPE OF PATTERN WOULD SUPPORT ISOLATED SOUTHWARD
MOVING THUNDERSTORMS...HOWEVER WILL KEEP PERIOD DRY AT THIS TIME AS
NO REAL DEFINED UPPER WAVE EVIDENT TO INDUCE CONVECTION. GRADUALLY
WARMING TEMPERATURES EXPECTED...WITH HIGHS BY MONDAY AND TUESDAY IN
THE UPPER 80S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1123 PM CDT TUE JUN 23 2015

THE SREF...NAM AND GFS CONTINUE TO INDICATE MVFR/IFR IN STRATUS
06Z-15Z TONIGHT/WEDNESDAY MORNING SOUTH OF HIGHWAY 20 AND CENTERED
NEAR INTERSTATE 80. THE 21Z SREF SHOWS THE POTENTIAL FOR LIFR CIGS
IN SOME AREAS. THERE IS ALSO THE POTENTIAL FOR ISOLATED TO
SCATTERED TSTM COVERAGE ACROSS THE SANDHILLS OVERNIGHT. SHOWERS
HAVE DEVELOPED BETWEEN MULLEN AND ALLIANCE WHICH ARE EXPECTED TO
DRIFT NORTH AND PERHAPS BECOME THUNDERSTORMS. VFR IS EXPECTED ALL
AREAS 16Z WEDNESDAY THROUGH 06Z WEDNESDAY EVENING. ISOLATED
THUNDERSTORMS ARE POSSIBLE NORTH OF NEBRASKA HIGHWAY 2
WEDNESDAY/EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...TAYLOR
AVIATION...CDC
Hazardous weather outlook, Jun 23, 2:20 PM MDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE JUN 23 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-242030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE JUN 23 2015 /220 PM MDT TUE JUN 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE
RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE
INFORMATION.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS EVENING
AND OVERNIGHT. A STRONG TO SEVERE THUNDERSTORM WITH LARGE HAIL
WILL BE POSSIBLE...GENERALLY IN THE EASTERN PANHANDLE AND WESTERN
SANDHILLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CHANCES FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY
NIGHT. A FEW STORMS WILL BE SEVERE NORTH OF INTERSTATE 80 ON
WEDNESDAY NIGHT...AND WEST OF A LINE FROM NORTH PLATTE TO
VALENTINE ON THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jun 24, 2:12 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 AM CDT WED JUN 24 2015

NEZ004-240900-
SHERIDAN NE-
212 AM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 300 AM MDT...

AT 211 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAY SPRINGS...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  CLINTON...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  WHITE CLAY...
  MOUNT MARIA...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 100.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:43 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jun 24, 3:12 AM MDTSevere Thunderstorm WarningLBFSheridan33 min
Jun 24, 3:45 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Jun 24, 9:41 AM MDTRiver Flood AdvisoryLBFDeuel, Keith7 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.